CSpace
A note on the number of cubic planar maps
Liu YP(刘彦佩)
1992
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume12Issue:3Pages:282
AbstractThis note shows that the number of rooted cubic planar maps (loops and multi-edges are allowed) with 2n–3 non-root-vertices, n≥3, is ∑ t = 0 n - 1 2 2 n - 1 - 1 ( n + i - 2 ) ! ( 2 n + i - 1 ) ! i ! ( n - i - 2 ) ! n ! ( n + 1 ) ! .
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43431
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu YP. A note on the number of cubic planar maps[J]. Acta Mathematica Scientia,1992,12(3):282.
APA 刘彦佩.(1992).A note on the number of cubic planar maps.Acta Mathematica Scientia,12(3),282.
MLA 刘彦佩."A note on the number of cubic planar maps".Acta Mathematica Scientia 12.3(1992):282.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘彦佩]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘彦佩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘彦佩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.